# SDR DL767010034

- Difficulty date: January 6, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 58,077 hours, 28,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3211
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE WAS STRUCK BY GROUND EQUIPMENT AT AN EXISTING  REPAIR WHICH WAS INSTALLED BETWEEN FS 500 & 521 AND BETWEEN STRINGERS 33L & 39L.  THE UPPER PORTION OF THE REPAIR WAS REMOVED AND THE ADDITIONAL SKIN DAMAGE REMOVED WITH AN ADDITIONAL CUTOUT.  A NEW ALUMINUM SKIN DOUBLER WAS INSTALLED AND INCORPORATED INTO THE EXISTING REPAIR PER ER/A 379697-14, REV B.
